Electron. J. Diff. Eqns., Vol. 2006(2006), No. 117, pp. 1-11.

Existence and uniqueness of periodic solutions for first-order neutral functional differential equations with two deviating arguments

Jinsong Xiao, Bingwen Liu

In this paper, we use the coincidence degree theory to establish the existence and uniqueness of T-periodic solutions for the first-order neutral functional differential equation, with two deviating arguments,
    g_{1}(t,x(t-\tau_{1}(t)))+g_{2}(t,x(t-\tau_{2}(t))) +p(t).

Submitted March 16, 2006. Published September 26, 2006.
Math Subject Classifications: 34C25, 34D40.
Key Words: First order; neutral; functional differential equations; deviating argument; periodic solutions; coincidence degree.

Show me the PDF file (225K), TEX file, and other files for this article.

Jinsong Xiao
Department of Mathematics and Computer Science
Hunan City University
Yiyang, Hunan 413000, China
email: bingxiao209@yahoo.com.cn
Bingwen Liu
College of Mathematics and Information Science
Jiaxing University
Jiaxing, Zhejiang 314001, China
email: liubw007@yahoo.com.cn

Return to the EJDE web page